• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

does anyone else feel this way?

bgmke7

New member
Registered
Joined
Jun 11, 2002
Messages
189
ok,so i am at the gym and about half way through my workout i start to feel like im about to throw up.i always make it through but then after my workout i take my slin shot(15 units-humilinR) and then i really start feeling like shit.so then i quickly drink my carb drink(ultra fuel) and then it goes away for a second then it comes back.when i get home i try and get my creatine down(25g) but that makes me sit over the bath tub waiting to puke(but i dont).then i relax,take in 100g protein and feel alittle better but not ok yet.2hrs later another 100g protein by now im pretty much ok but dreading going through it the next day.so......am i going hypo or something? because its not really bad but i just feel like im going to throw up in the middle of lifting and then for 3hrs after.my carbs are pretty low throughout the day so its my guess for hypo.does any one else go through this?
 

Jimbo

FOUNDING Member
Registered
Joined
Jun 5, 2002
Messages
428
Nothing like that. Somethimes when I go insane on a leg workout I get a little dizzy and a slight headache.
 

bloded

New member
Registered
Joined
Jun 5, 2002
Messages
157
Ive seen people get sick during workouts from taking ECA before working out just a thought
 

titan

New member
Registered
Joined
Jul 27, 2002
Messages
62
You may be dehydrating yourself bro.
Drink 8-12oz water 30-45min before workout.
And drink plenty while too.
 

bgmke7

New member
Registered
Joined
Jun 11, 2002
Messages
189
titan

ok,i dont know why i didnt think of that.you could be right.i drink water all day and gatorade(i work outside).so its going to be a problem to get more in but i guess i have to.im also taking some t3 so maybe thats pushing me into dehydration.i will try more fluids.
 

Big A

IFBB PRO/NPC JUDGE/Administrator
Staff member
Administrator
IFBB PROS
JUDGES
Registered
Newbies
Joined
Jun 4, 2002
Messages
13,731
If it's starting during your workout, then your acid levels are increasing too quickly and that makes you nauseous. It happens when you ared ehydrated and if you don't rest enough between sets. That's why people that train with high intensity get sicker during a workout than ones that don't.
 

Johnny Bravo

New member
Registered
Joined
Jun 7, 2002
Messages
369
JUST A WORD OF CAUTION

Not trying to preach, but you guys using insulin BETTER know WTF your doing or your going to find yourself in the morgue Via a diabetic coma. Just be careful, and ASK someone to make sure you got the right stuff
 

stevehnsn

New member
Registered
Joined
Jun 25, 2002
Messages
271
If it's starting during your workout, then your acid levels are increasing too quickly and that makes you nauseous. It happens when you ared ehydrated and if you don't rest enough between sets. That's why people that train with high intensity get sicker during a workout than ones that don't.
Agreed. Also, don't eat any more than a small meal within an hour of training. Deep breaths and water. That's all I can offer.
 

bgmke7

New member
Registered
Joined
Jun 11, 2002
Messages
189
thanks for the input.i will try to rule out dehydration and then see if i still feel the same.and as for johnny bravo i acknowledge what your are saying and believe that insulin is very dangerous if used incorrectly,but i did research insulin alot before i used it.i cant say that im 100% confident that nothing will go wrond one day but i am aware of the symptoms and always have some glucose tabs nearby just incase.
 

LEX

Moderator / FOUNDING Member / Featured Member / Ki
Staff member
Moderator
Featured Member
Kilo Klub Member
Registered
Joined
Jul 1, 2002
Messages
3,747
I used to have that same feeling I now take my shot and start eating right away, and try lowering your dose a little I am 275 and 10 ius hits me kinda hard man, plus you might want some sugar in you r bloodstream before the shot and see if that helps, just some ideas ???
 

Nssca

New member
Kilo Klub Member
Joined
Jun 5, 2002
Messages
1,571
Your blood suger levels have dropped, thats the sick feeling. Are you eating some carbs awhile before your workout? How long how ya been taking the SLIN. ? You may have to lower your dose abit if your sick feelings persist. Carry a carb drink with you when ya go to the gym.
 

boing

New member
Registered
Joined
Jun 24, 2002
Messages
126
Also the T3 will up your carb synthesis, so if you are low on carbs to start with, the T3 could push you towards hypo.

Boing "the English_Bulldog"
 

Staff online

  • K1
    Blue-Eyed Devil
  • LATS
    Moderator / FOUNDING Member / NPC Judge

Forum statistics

Total page views
501,964,078
Threads
123,371
Messages
2,348,607
Members
155,072
Latest member
2paht
Top